Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is it because of hypothyrodism that my moms eyes size is increased ?

doctor , my mother have a problem of hypothyrodism ,, she feels abnormal ex. she feels his eyes size increases,, please tell me which medicin she use and how much dose of that medicin she take... soon.........
Asked On : Sat, 26 Mar 2011
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It is difficult to start hypothyroid medicine without seeing the laboratory values of S. TSH, Free T3 and Free T4. You may post the values and then ask for the dosage. As a worst case scenario you may start a low dose ELTROXIN, say 50 mg and titrate the dosage by checking the laboratory values every month. Once the patient is stabilized the report can be carried out one a year.
Answered: Sat, 26 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor